Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Antidepressants (Parnate)

Posted by Elizabeth on August 1, 1999, at 20:47:14

In reply to Re: Antidepressants (Parnate), posted by Steve on August 1, 1999, at 11:41:11

> It's seems that Parnate though is so dangerous- I just read all of the precautions. How confortable do you feel taking it?

It's not very dangerous really. I'm super-sensitive to the cardiovascular effects (I get high blood pressure if I take too much of it in a single dose - I've actually had to go to taking 10mg three times a day), but otherwise it's fine. (Most people do not have the problems with it that I do.) I've ranted on this board many times about the overly-restrictive diets most people are told to go on; you can find said posts in the archives under various MAOI-related threads.

The biggest danger with Parnate, IMHO, is that of accidentally being given Demerol or other bad stuff by a doctor who doesn't know you're on it.

In combination with low-dose lithium, it seems to have done away with my depression completely.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:7977